# SDR SWAA050384

- Difficulty date: February 9, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 48,196 hours, 47,878 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 TAB HINGE BOLT PER MM.
